Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have possible sarcoidosis, joint pain, eye floaters, optic nerve pressure. Worried

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
hi i have possible sarcoidosis/ RA/ FM and multible joint pains, eye floaters and increase optic nerve pressures. now my ekg states rt ventricular conduction delay... is this from sarcoid or nothing to worry about. I have been having DOE and palps my joints hurt so bad and now im sob with a borderline ekg
Posted Thu, 6 Sep 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Raju A.T 34 minutes later

Thanks for your query.

Eye floaters and rt ventricular conduction delay could be associated feature of Rheumatoid Arthritis.

A detailed examination of eye floaters by a slit lamp examination by a opthalmologist and a holter monitoring to ascertain the level of derangement in the heart rhythm due to the conduction delay has to be done.

Both the above conditions since are due to reactive proteins but not due to any organic damage to the structures involved , the risk involved is less.They do not complicate into serious problem.But it is essential for them to be assessed well.

Hope I answered your query.

Please do ask, if any doubts.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor